# SDR HEEA955987

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 50540
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Intermittent
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT INOPERATIVE. REPLACED CAVITY OSCILLATOR V101 DUE TO LOW POWER OUT.  REPAIRED.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  ALIGNED RECEIVER.  ADJUSTED FREQUENCY AND PULSE WIDTH.  CLEANED CONTACTS ON ALL WAFER SWITCHES.  BENCH CHECK GOOD.
